# SDR AALA20120921011

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 47,292 hours, 6,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22G ESCCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 22G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
